Vol. 86, No. 2, 1980

Recent Issues
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Piecewise catenarian and going between rings

M. Brodmann

Vol. 86 (1980), No. 2, 415–419
Abstract

The main purpose of this paper is to prove the following theorem. Let R be a noetherian ring and n a nonnegative integer. Then R[X1,,Xn] is a going-between ring (=GB) iff R is GB and is (n + 1)-piecewise catenarian.

Mathematical Subject Classification 2000
Primary: 13B20, 13B20
Secondary: 13C15
Milestones
Received: 3 October 1978
Published: 1 February 1980
Authors
M. Brodmann